Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#248070] of Ronen Plesser

Papers Published

  1. Melnikov, IV; Plesser, MR, The Coulomb branch in gauged linear sigma models, The Journal of High Energy Physics, vol. 0506 no. 6 (June, 2005), pp. 239-270, Institute of Physics, ISSN 1029-8479 [0501238v2], [doi]
    (last updated on 2017/12/14)

    Abstract:
    We investigate toric GLSMs as models for tachyon condensation in type II strings on space-time non-supersymmetric orbifold singularities. The A-model correlators in these theories satisfy a set of relations related to the topology of the resolved orbifold. Using these relations we compute the correlators and find a non-trivial chiral ring in the IR, which we interpret as supported on isolated Coulomb vacua of the theory.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320